# SDR DL72L951011

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 65196854539
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, FOUND KNIFE EDGE DAMAGE TO TRAILING EDGE LANDING AREA TO BE WORN AT, STATION 99.25 OF NOSE COWL.  REPAIRED DAMAGE PER, SRM 54-10-3 FIG NR 3.
